# SDR AALA20060125

- Difficulty date: February 26, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT SEATS 9DEF INOPERATIVE.  REPLACED BATTERY PACK AT SEATS 9DEF FOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
